Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 97, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 9, 2007, 5:11 PM MDT for Mora County, San Miguel County, New Mexico. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2007, 5:11 PM MDT (23:11 UTC)
- Expired
- Jun 9, 2007, 6:15 PM MDT
- In force
- 64 min
- Issued by
- NWS Albuquerque, NM
- Area
- Counties, with a storm outline in the text
Counties Mora County, NM, San Miguel County, NM
The radar
The Albuquerque radar (KABX), 172 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 3:48 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.2 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 206 J/kg
- Mixed-layer CIN
- -206 J/kg
- Mixed-layer LCL
- 1494 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KABQ 092311 SVRABQ NMC033-047-100015- /O.NEW.KABQ.SV.W.0097.070609T2311Z-070610T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 511 PM MDT SAT JUN 9 2007 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL MORA COUNTY IN NORTHEAST NEW MEXICO WESTERN SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO * UNTIL 615 PM MDT * AT 508 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM OCATE TO 8 MILES WEST OF VILLANUEVA...OR ALONG A LINE EXTENDING FROM 22 MILES NORTHWEST OF WAGON MOUND TO 28 MILES SOUTHWEST OF LAS VEGAS...AND MOVING SOUTHEAST AT 15 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... SAN ANTONIO AROUND 520 PM MDT... TECOLOTE AND LAS VEGAS AROUND 525 PM MDT... VILLANUEVA AND ROMEROVILLE AROUND 530 PM MDT... WATROUS AROUND 550 PM MDT... VALMORA AROUND 600 PM MDT... WAGON MOUND AROUND 615 PM MDT... HEAVY RAINS FROM SEVERE THUNDERSTORMS CAN PRODUCE SUDDEN AND DANGEROUS FLOWS IN ARROYOS...DITCHES AND OVER LOW WATER CROSSINGS. DO NOT ATTEMPT TO DRIVE THROUGH AREAS WHERE WATER COVERS THE ROADWAY. LAT...LON 3625 10512 3522 10563 3525 10513 3614 10459 $$ 19
2 follow-up statements
000 WWUS55 KABQ 092351 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 550 PM MDT SAT JUN 9 2007 NMC033-047-100015- /O.CON.KABQ.SV.W.0097.000000T0000Z-070610T0015Z/ SAN MIGUEL-MORA- 550 PM MDT SAT JUN 9 2007 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MORA AND WESTERN SAN MIGUEL COUNTIES UNTIL 615 PM MDT... AT 546 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF OCATE TO CHAPELLE...OR ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST OF WAGON MOUND TO 15 MILES SOUTH OF LAS VEGAS... MOVING SOUTHEAST AT 15 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... VILLANUEVA AROUND 600 PM MDT... LOS MONTOYAS AROUND 605 PM MDT... WATROUS AROUND 610 PM MDT... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS. LAT...LON 3625 10512 3522 10563 3525 10513 3614 10459 $$ 19
000 WWUS55 KABQ 100019 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 619 PM MDT SAT JUN 9 2007 NMC033-047-100029- /O.EXP.KABQ.SV.W.0097.000000T0000Z-070610T0015Z/ SAN MIGUEL-MORA- 619 PM MDT SAT JUN 9 2007 ...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR CENTRAL MORA AND WESTERN SAN MIGUEL COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS... SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM. LAT...LON 3625 10512 3522 10563 3525 10513 3614 10459 $$ 19
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:05 PM MDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jun 9, 3:05 PM MDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 305 PM MDT SAT JUN 9 2007 ...SEVERE WEATHER POSSIBLE ACROSS THE LAND OF ENCHANTMENT TODAY... .DISCUSSION... UPPER HIGH CURRENTLY LOCATED OVER THE SRN GULF COAST STATES...WHICH HAS ALLOWED FOR DISTURBANCES ALOFT TO RIDE ON THE W/NW PERIPHERY OF THE RIDGE. THESE DISTURBANCES ARE PROVIDING ENOUGH VERTICAL ASCENT TO SUPPORT STRONG TO SEVERE UPDRAFTS OVER THE AREA. IT APPEARS THAT ENOUGH INSTABILITY COMBINED WITH INCREASED MOISTURE HAS ALLOWED FOR CONVECTION TO QUICKLY FIRE OVER THE HIGH TERRAIN. THIS TREND SHOULD CONTINUE THROUGH THE REMAINDER OF THE LATE AFTERNOON/EARLY EVENING AS PER SPC SWOMCD. MAIN THREATS TODAY WILL BE LARGE HAIL AS WELL AS DAMAGING WINDS IN EXCESS OF 60 MPH. MORNING SOUNDINGS INDICATE THAT LOCALLY HEAVY RAINFALL IS POSSIBLE ACROSS THE STATE AS PRECIPITABLE WATER READINGS ARE APPROXIMATELY 150 TO 200 PERCENT OF NORMAL ALONG AND EAST OF THE CONTINENTAL DIVIDE. WITH RESPECT TO POPS...WENT AOA MOS GUIDANCE FOR THE CENTRAL ZONES TO INCLUDE LIKELY WORDING. AFTER MIDNIGHT...EXPECT PRECIPITATION TO BE FOCUSED ACROSS THE ERN PLAINS AND THE SOUTH CENTRAL PARTS OF THE STATE...DISSIPATING NEAR SUNRISE. SUNDAY APPEARS TO BE A QUICKER DAY COMPARED TO THIS AFTERNOON...BUT EXPECT CONVECTION TO DEVELOP ONCE AGAIN COMPLIMENTS OF STEEP LAPSE RATES OVER THE HIGH TERRAIN COUPLED WITH LINGERING SURFACE MOISTURE. ATTM...FEEL THAT COVERAGE WILL BE ISOLATED IN NATURE AND THE SEVERE THREAT WILL BE MINIMAL WITH A LACK OF A SIGNIFICANT SHORT WAVE. THE THREAT FOR PRECIPITATION WILL INCREASE ONCE AGAIN FOR MONDAY AS AN UPPER LOW CURRENTLY OVER SRN CALIFORNIA DIVES INTO BAJA CALIFORNIA AND EVENTUALLY EJECTS NORTHEASTWARD INTO THE DESERT SW. AS THIS UPR LEVEL PROGRESSES TOWARD THE LAND OF ENCHANTMENT...DIVERGENCE ALOFT WILL INCREASE. WITH LINGERING MOISTURE STILL PRESENT AND AFTERNOON HEATING...EXPECT CONVECTION TO RAPIDLY DEVELOPMENT ACROSS THE HIGH TERRAIN MONDAY AFTERNOON. SEVERE WEATHER MAY BE A POSSIBILITY AGAIN FOR MONDAY AFTERNOON/EVENING AS ENOUGH SHEAR SHOULD SUPPORT DECENT UPDRAFTS FOR LARGE HAIL...DAMAGING WINDS AS WELL AS HEAVY RAINFALL. GFS IS RATHER SLOW ON EJECTING THE UPPER LEVEL FEATURE FROM NM AS A SURFACE BOUNDARY SLIDES SOUTHWARD THROUGH THE ERN PLAINS ON WED. AN ISOLATED THREAT FOR PRECIPITATION WILL REMAIN IN THE FORECAST OVER THE ERN PLAINS AND THE ERN SLOPES OF THE CENTRAL MTN CHAIN. APPEARS AN UPPER RIDGE WILL DEVELOP FOR THE LATTER HALF OF THE WEEK...WHICH WILL REDUCE THE COVERAGE OF PRECIPITATION AS WARMER AIR ALOFT MOVES INTO THE REGION. DPORTER && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 53 91 54 84 / 20 5 5 5 GALLUP.......................... 45 87 47 78 / 20 5 5 20 GRANTS.......................... 47 86 48 77 / 50 20 20 30 GLENWOOD........................ 53 92 53 80 / 30 10 10 40 CHAMA........................... 41 78 40 77 / 40 20 20 20 LOS ALAMOS...................... 50 80 50 79 / 60 20 20 20 RED RIVER....................... 39 71 39 71 / 60 20 20 40 TAOS............................ 47 83 46 80 / 50 20 20 30 SANTA FE........................ 50 83 49 81 / 60 20 20 40 SANTA FE AIRPORT................ 53 85 54 83 / 60 20 20 30 ESPANOLA........................ 53 89 53 88 / 50 20 20 20 ALBUQUERQUE HEIGHTS............. 63 88 63 85 / 60 10 20 30 ALBUQUERQUE VALLEY.............. 59 89 58 86 / 60 10 20 30 ALBUQUERQUE FOOTHILLS........... 59 88 61 84 / 60 20 20 30 ALBUQUERQUE WEST MESA........... 61 89 62 85 / 60 10 20 30 SOCORRO......................... 59 88 58 83 / 30 10 20 30 SANDIA PARK/CEDAR CREST......... 47 78 47 78 / 60 20 20 30 MORIARTY/ESTANCIA............... 50 83 52 82 / 50 20 20 30 CARRIZOZO....................... 57 84 57 81 / 30 10 20 30 RUIDOSO......................... 51 76 50 73 / 30 20 20 40 RATON........................... 51 86 51 83 / 50 10 10 20 LAS VEGAS....................... 49 83 49 77 / 60 20 20 30 ROY............................. 56 85 59 84 / 40 10 10 20 CLAYTON......................... 58 88 60 87 / 40 5 5 10 SANTA ROSA...................... 60 90 63 87 / 40 10 20 20 TUCUMCARI....................... 62 92 64 87 / 40 10 10 20 FORT SUMNER..................... 62 91 65 87 / 40 10 20 20 CLOVIS.......................... 62 87 63 85 / 30 10 20 20 PORTALES........................ 62 88 64 86 / 30 10 20 20 ROSWELL......................... 63 90 65 89 / 30 10 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 46
Hazardous weather outlook, Jun 9, 8:00 AM MDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 800 AM MDT SAT JUN 9 2007 CORRECTION TO SPOTTER INFORMATION STATEMENT. NMZ001>021-026-101200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 800 AM MDT SAT JUN 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW SEVERE THUNDERSTORMS ARE A POSSIBILITY ACROSS PORTIONS OF NEW MEXICO LATE THIS AFTERNOON AND EVENING...MAINLY NEAR AND SOUTH OF A LINE FROM RESERVE TO CUBA TO PORTALES. STRONG WIND GUSTS AND HAIL UP TO PENNY OR NICKEL SIZE WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE A POSSIBILITY ACROSS PORTIONS OF WESTERN AND CENTRAL NEW MEXICO DURING THE AFTERNOON AND EARLY EVENING HOURS MONDAY AND EASTERN AREAS LATER MONDAY EVENING. A FEW STRONG TO SEVERE STORMS WILL AGAIN BE POSSIBLE TUESDAY...MAINLY ACROSS EASTERN AND NORTH CENTRAL NEW MEXICO. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FROM MID AFTERNOON TODAY INTO THE EVENING...MAINLY SOUTH OF A LINE FROM RESERVE TO CUBA TO PORTALES. 43
In the hours before
Special weather statement, Jun 9, 12:31 PM MDT, 4 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1231 PM MDT SAT JUN 9 2007 NMZ002-091900- NORTHWEST MOUNTAINS INCLUDING JEMEZ- 1231 PM MDT SAT JUN 9 2007 ...STRONG THUNDERSTORM MOVING OVER NORTHWEST NEW MEXICO... AT 1230 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 6 MILES SOUTH OF NAGEEZI. MOVEMENT WAS NORTHEAST AT 15 MPH. FREQUENT LIGHTNING IS ALSO OCCURRING WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL EXTREME NORTHWESTERN SANDOVAL COUNTY...RURAL WEST CENTRAL RIO ARRIBA COUNTY AND RURAL SOUTHEASTERN SAN JUAN COUNTY...INCLUDING HIGHWAY 550 FROM NAGEEZI TO LYBROOK. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. 19
Special weather statement, Jun 9, 2:43 PM MDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 243 PM MDT SAT JUN 9 2007 NMZ017-092115- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- 243 PM MDT SAT JUN 9 2007 ...STRONG THUNDERSTORM MOVING OVER THE RUIDOSO AREA... AT 239 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR FORT STANTON. MOVEMENT WAS NORTH AT 15 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE ANGUS...CAPITAN... ENCINOSO...GLENCOE...JICARILLA AND RUIDOSO DOWNS. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. 19
Special weather statement, Jun 9, 2:47 PM MDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 247 PM MDT SAT JUN 9 2007 NMZ002-092115- NORTHWEST MOUNTAINS INCLUDING JEMEZ- 247 PM MDT SAT JUN 9 2007 ...STRONG THUNDERSTORM MOVING OVER EL VADO... AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR EL VADO. MOVEMENT WAS EAST AT 35 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE ENSENADA...LA PUENTE... LOS OJOS AND RUTHERON. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. 19
Local storm report, Jun 9, 2:50 PM MDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
250 PM MDT SAT JUN 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL GRANTS 35.15N 107.84W
06/09/2007 E1.00 INCH CIBOLA NM LAW ENFORCEMENT
&&
KDLocal storm report, Jun 9, 3:53 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
353 PM MDT SAT JUN 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 2 E DOMINGO 35.51N 106.28W
06/09/2007 E1.25 INCH SANDOVAL NM TRAINED SPOTTER
ALONG INTERSTATE 25 NEAR LA BAJADA. A FEW HAIL STONES
LARGER THAN QUARTERS.
&&
DPORTERLocal storm report, Jun 9, 4:38 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
438 PM MDT SAT JUN 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TORNADO 2 S DOMINGO 35.48N 106.32W
06/09/2007 SANDOVAL NM PUBLIC
0342 PM TORNADO LA BAJADA 35.56N 106.24W
06/09/2007 SANTA FE NM OFFICIAL NWS OBS
SANTA FE AIRPORT TOWER REPORTED A TORNADO ON THE GROUND
NEAR LA BAJADA FOR 15 MINUTES FROM 327 PM TO 342 PM...
LIKELY INITIATED IN SANDOVAL COUNTY.
0400 PM HAIL 8 SW PORTALES 34.10N 103.44W
06/09/2007 E0.75 INCH ROOSEVELT NM OTHER FEDERAL
HAILED ALONG STATE ROAD 480 FOR APPROXIMATELY 5 TO 10
MINUTES.
0405 PM HAIL 1 S SPRINGER 36.35N 104.59W
06/09/2007 E0.75 INCH COLFAX NM PUBLIC
AT MILE MARKER 412 ALONG INTERSTATE 25.
0410 PM TORNADO 5 NW MADRID 35.46N 106.21W
06/09/2007 SANTA FE NM PUBLIC
SAME SEVERE THUNDERSTORM...SECOND OBSERVED TORNADO.
&&
DPORTERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 1:06 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 54 min |
| Jun 9, 2:10 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola | 65 min |
| Jun 9, 2:18 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 57 min |
| Jun 9, 2:40 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 65 min |
| Jun 9, 3:07 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 53 min |
| Jun 9, 3:35 PM MDT | Tornado Warning | ABQ | Sandoval, Santa Fe | 40 min |
| Jun 9, 3:39 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 66 min |
| Jun 9, 4:02 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 58 min |
| Jun 9, 4:15 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 44 min |
| Jun 9, 4:17 PM MDT | Tornado Warning | ABQ | Santa Fe | 43 min |
| Jun 9, 4:42 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 63 min |
| Jun 9, 4:44 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 61 min |
| Jun 9, 5:02 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 58 min |
| Jun 9, 5:17 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 22 min |
| Jun 9, 5:21 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 54 min |
| Jun 9, 5:39 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 54 min |
| Jun 9, 5:44 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 61 min |
| Jun 9, 5:47 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 58 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.